Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Retractions and quasi-monotone mappings of unicoherent spaces


Authors: M. M. McWaters and J. H. Reed
Journal: Proc. Amer. Math. Soc. 33 (1972), 557-561
MSC: Primary 54C15
DOI: https://doi.org/10.1090/S0002-9939-1972-0298628-8
MathSciNet review: 0298628
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that retractions of connected, locally connected, unicoherent spaces are unieoherent, and that quasimonotone maps preserve the unicoherence of any connected unicoherent space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C15

Retrieve articles in all journals with MSC: 54C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0298628-8
Keywords: Retraction, unicoherent, quasi-monotone map, confluent map
Article copyright: © Copyright 1972 American Mathematical Society